Announcement

Collapse
No announcement yet.

Wellbutrin, muscle rigidity and pain

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

    Wellbutrin, muscle rigidity and pain

    Has anyone experienced having their neck and shoulder muscles become rigid after taking Wellbutrin for a while? I was taking 100mg, then started consistently taking 2x100mg per day about 5 days ago. Will this go away over time?

    #2
    I never had that, but I'd probably run that one by my doctor if it happened to me!
    Pressure makes diamonds....

    Comment


      #3
      Hello DLove4U. A pharmacist may be able to answer that for you. It would be best to see a doctor, but docs aren't always up on all of the side effects. Also it can be hard to get in to see the doc. Take Care. paul m
      "Alone we can do so little;
      Together we can do so much"
      Helen Keller

      Comment


        #4
        Thank you paul m and Gossip. I will contact my doc, but there is no guarantee that she will do anything until the 22nd of Mar when I see her :P I will try the pharmacist as well, again. I will reply if there is anything that comes out of it.

        Comment

        Working...
        X